# SDR N6WA20191219701

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 37,083 hours, 25,278 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM #1 QTY. DROPPED TO ZERO DURING FLIGHT. REMOVED AND REPLACED O-RING ON THE #1 PRESSURE MANIFOLD TOP CENTER UNION IAW CRJ 700 AMM 29-10-03 LEAK CHECK GOOD.
